MAUDE Adverse Event Report: K2M, INC. GRAFT CONTAINMENT RAMP, W/ADAPTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. GRAFT CONTAINMENT RAMP, W/ADAPTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 3201-90293
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two aleutian graft containment ramps were bent and broken intra-operatively.Surgery was successfully completed with no delay.No adverse consequences or medical intervention were reported.This record will capture the second of two ramps.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The tip of the graft ramp was observed to be bent and deformed.Complaint history records were reviewed for this catalog and no similar complaints were identified.No further information was received from the field.Based on the deformation of the device, the likely cause is excessively applied cantilever force.

Brand Name
GRAFT CONTAINMENT RAMP, W/ADAPTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key13047765
Report Number3004774118-2021-00409
Device Sequence Number3912507
Product Code LXH
UDI-Device Identifier10888857059313
UDI-Public10888857059313
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3201-90293
Device Catalogue Number3201-90293
Device Lot NumberPFJY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer03/09/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown